| Catalog Number |
48289999 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery to address eight migrated xia blockers.This report captures the first of eight blockers.
Event or Problem Description
It was reported that a patient underwent revision surgery to address eight migrated mantis redux blockers.This report captures the first of eight blockers.
Additional Manufacturer Narrative
Corrected data: b5, d1, d4, g4.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.